Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Is height increase medicines have side effects?

hii i want to ask that i am 20(5.5ft tall) years old i want to take medicine to boost up my hieght .is any side effect will occur in present or future. ayurvedic med is good or english medicine.suggest
Asked On : Tue, 16 Nov 2010
Answers:  2 Views:  1169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Bone growth usually stops by 18-20 year of age. When there is no growth hormone deficiency, injections of the hormones are not helpful. Herbal medicines are not studies by research.

Dr. Jagdish

Answered: Wed, 17 Nov 2010
I find this answer helpful

 1 user finds this helpful

  User's Response
Am a Nutritionist ,and this is very common thing now days bcoz of the bad me i have some good supplements for this thing which already proven.

Dr Sanjibita
Answered: Thu, 18 Nov 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor